# SDR SWIA201231252

- Difficulty date: July 13, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 27,546 hours, 23,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULBS BURNED OUT IN THE FOLLOWING EXIT LIGHTS: MAIN CABIN DOOR EXIT LIGHT, GALLEY/SERVICE DOOR EXIT LIGHT AND EMERGENCY EXIT ROW LEFT SIDE EXIT LIGHT.  (FLT 6214)  RELAMPED EMERGENCY LIGHTS.
